×

Coherence of certain overconvergent isocrystals without Frobenius structures on curves. (English) Zbl 1264.12005

This paper proves coherence as \(\mathcal D^\dagger\)-modules of certain overconvergent isocrystals on curves, even at the absence of Frobenius structures.
Let \(R\) be a complete discrete valuation ring of mixed characteristic, with perfect residue field \(k\). Let \(K\) denote its field of fractions. Let \(\mathcal X\) be a smooth formal curve over \(R\), \(\mathcal U\) a dense open subscheme, and \(S: = \mathcal X - \mathcal U\) (which we may assume to be a finite set of \(k\)-points). Let \(M\) be a convergent isocrystal on \(\mathcal U\) overconvergent along \(S\). The author makes the following assumption: at each point \(s \in S\), the \(0\)-slope part (tame part) of the differential modules at \(s\) is trivial; here the slope refers to applying the deep theorem of Christol-Mebkhout to the base change of \(M\) to the formal completion of \(\mathcal X\) at \(s\), so that we obtain a decomposition of the differential module into a direct sum of ones with pure slopes (which is a measure of irregularity in the \(p\)-adic setting). If we use \(\mathrm{sp}: \mathcal X_K \to \mathcal X\) to denote the specialization map, then the main theorem of this paper states that \(\mathrm{sp}_*(M)\) is a coherent \(\mathcal D^\dagger_{\mathcal X, \mathbb Q}\)-module. Note that there is no assumption on the existence of Frobenius.
The proof of the theorem is to construct a finite presentation of \(\mathrm{sp}_*(M)\) as a \(\mathcal D^\dagger_{\mathcal X, \mathbb Q}\)-module directly. For this, one may work locally. If \(e_1, \dots, e_\mu\) form a basis of \(M\), the idea is to construct differential operators \(P^{(i)}_{k,j}\) such that \(\sum_j P^{(i)}_{k,j}e_j = x^{-k} e_i\), where \(x\) is a local parameter at a point \(s \in S\). The technical core lies in, when \(M\) is a differential module pure of some positive slope near \(s\), one can write down such differential operators \(P^{(i)}_{k,j}\) satisfying certain nice bounds on their norms.
The paper is very technical. Although the author gives clear and detailed presentation, the gist of the proof still seems to be buried in the delicate computation and complicated notation.

MSC:

12H25 \(p\)-adic differential equations
14F30 \(p\)-adic cohomology, crystalline cohomology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Berthelot, P.: Cohomologie rigide et théorie des $${\(\backslash\)fancyscript{D}}$$ -modules. In: Lecture Notes in Mathematics, vol. 407. Springer, Berlin (1974)
[2] Berthelot P.: Introduction à la théorie arithmétique des $${\(\backslash\)fancyscript{D}}$$ -modules. Astérisque 279, 1–80 (2002)
[3] Bosch, S., Güntzer, U., Remmert, R.: Non-Archimedean analysis. In: Grundlehren der Math. Wiss., vol. 261. Springer, Berlin (1984) · Zbl 0539.14017
[4] Christol G., Mebkhout Z.: Sur le théorème de l’indice des équations différentielles p-adiques II. Ann. Math. 146, 345–410 (1997) · Zbl 0929.12003
[5] Christol G., Mebkhout Z.: Sur le théorème de l’indice des équations différentielles p-adiques III. Ann. Math. 151, 385–457 (2000) · Zbl 1078.12500
[6] Crew, R.: F-isocrystals and p-adic representations. In: Algebraic Geometry. Proceedings of Symposium on Pure Mathematics, vol. 46, pp. 111–138. American Mathematical Society, Province (1987)
[7] Dwork B.: On exponents of p-adic differential modules. J. Reine Angew. Math. 484, 85–126 (1997) · Zbl 0870.12008
[8] Garnier L.: Descente par Frobenius Explicite pour les $${\(\backslash\)fancyscript{D}\^\(\backslash\)dagger}$$ -Modules. J. Algebra 205, 542–577 (1998) · Zbl 0926.12006
[9] Garnier L.: Descente des isocristaux et $${\(\backslash\)fancyscript{D}\^\(\backslash\)dagger}$$ -modules. Rend. Sem. Mat. Univ. Padova 100, 143–186 (1998) · Zbl 0945.14009
[10] Kedlaya, K.: p-Adic differential equations. In: Cambridge Studies in Advanced Mathematics, vol. 125. Cambridge University Press, London (2010) · Zbl 1213.12009
[11] Young T.P.: Radii of convergence and index of p-adic differential operators. Trans. AMS 333, 769–785 (1992) · Zbl 0762.12005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.